American Nuclear Society
Home

Home / Store / Journals / Electronic Articles / Nuclear Science and Engineering / Volume 92 / Number 1 / Pages 51-55

Diffusion Coefficient in Nonuniform Lattices

A. Dévényi, J. Gadó, A. Keresztúri, M. Makai

Nuclear Science and Engineering / Volume 92 / Number 1 / Pages 51-55

January 1986

Format:

Price:$30.00
Member Price:$27.00
Member Savings:$3.00

A new approach has been proposed to solve the transport equation for nonuniform lattices. The assumptions made permit transformation of the response matrix scheme into a diffusion-type equation and the specification of the boundary conditions of the cell problems to be solved. The new approach uses quantities that can be considered as a generalization of the diffusion coefficient.

 
 
 
Questions or comments about the site? Contact the ANS Webmaster.
advertisement